# SDR AALA202111162928

- Difficulty date: November 16, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 16,523 hours, 6,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY AISLE LIGHT AT SEAT 18 AND 19 INOPERATIVE. SECURED LOOSE ELECTRICAL CONNECTOR BETWEEN ROW 18 AND 19 ABC PER AMM 33-51-19.
